MAUDE Adverse Event Report: MEDLINE INDUSTRIES LP; 1LYRTR 16FR10ML100%SIL UMS SNP

MEDLINE INDUSTRIES LP; 1LYRTR 16FR10ML100%SIL UMS SNP
Catalog Number URO175816S
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/26/2024
Type of Reportable Event Malfunction
Event or Problem Description
According to the facility, on (b)(6) 2026, "the rn went to insert a foley post epidural placement.Upon opening the foley kit, the rn noticed that the sterile water syringe was not full and the black top of the syringe was missing.".
 
Additional Manufacturer Narrative
According to the facility, on (b)(6), "the rn went to insert a foley post epidural placement.Upon opening the foley kit, the rn noticed that the sterile water syringe was not full and the black top of the syringe was missing.No black top was found inside the foley packaging and the sterile water syringe was only filled to ~3cc with the plunger of syringe not pushed down".The facility stated no patient was harmed and no medical intervention was necessary.To date, no information has been received to indicate that a user or a patient experienced a death, serious injury, medical intervention, follow-up care, or other adverse health impact associated with the reported problem/issue.In an abundance of caution, and in response to an fda 483 issued for cfn (b)(4) on (b)(6)2024, this medwatch is being filed for the reported problem/issue.If additional relevant information becomes available a supplemental medwatch will be filed.

Common Device Name
1LYRTR 16FR10ML100%SIL UMS SNP
Manufacturer (Section D)
MEDLINE INDUSTRIES LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
alex mathew
three lakes drive
northfield, IL 60093-2753
2249317042
MDR Report Key21208246
Report Number1417592-2025-00034
Device Sequence Number11741388
Product Code OHR
UDI-Device Identifier40193489988308
UDI-Public40193489988308
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date09/30/2025
Device Catalogue NumberURO175816S
Device Lot Number24JBN887
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/30/2024
Initial Report FDA Received Date01/22/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown